×

zbMATH — the first resource for mathematics

Ordered level spacing probability densities. (English) Zbl 1422.81115
MSC:
81Q50 Quantum chaos
15B52 Random matrices (algebraic aspects)
62M15 Inference from stochastic processes and spectral analysis
37D50 Hyperbolic systems with singularities (billiards, etc.) (MSC2010)
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Guhr, T.; Müller-Groeling, A.; Weidenmüller, H. A., Random-matrix theories in quantum physics: common concepts, Phys. Rep., 299, 189-425, (1998)
[2] Fyodorov, Y., Random matrix theory, Scholarpedia, 6, 9886, (2011)
[3] Berry, M. V.; Tabor, M., Level clustering in the regular spectrum, Proc. R. Soc. A, 356, 375-394, (1977) · Zbl 1119.81395
[4] Bohigas, O.; Giannoni, M. J.; Schmit, C., Characterization of chaotic quantum spectra and universality of level fluctuation laws, Phys. Rev. Lett., 52, 1-4, (1984) · Zbl 1119.81326
[5] Dyson, F. J.; Mehta, M. L., Random matrices and the statistical theory of energy levels IV, J. Math. Phys., 4, 701-712, (1963) · Zbl 0133.45201
[6] Brody, T. A.; Flores, J.; French, J. B.; Mello, P. A.; Pandey, A.; Wong, S. S M., Random-matrix physics: spectrum and strength fluctuations, Rev. Mod. Phys., 53, 385-479, (1981)
[7] Berry, M. V., Semiclassical theory of spectral rigidity, Proc. R. Soc. A, 400, 229-251, (1985) · Zbl 0875.35061
[8] Berry, M. V., Semiclassical formula for the number variance of the riemann zeros, Nonlinearity, 1, 399-407, (1988) · Zbl 0664.10022
[9] Lakshminarayan, A.; Srivastava, S. C L.; Ketzmerick, R.; Bäcker, A.; Tomsovic, S., Entanglement and localization transitions in eigenstates of interacting chaotic systems, Phys. Rev. E, 94, (2016)
[10] Tomsovic, S.; Lakshminarayan, A.; Srivastava, S. C L.; Bäcker, A., Eigenstate entanglement between quantum chaotic subsystems: universal transitions and power laws in the entanglement spectrum, Phys. Rev. E, 98, (2018)
[11] Forrester, P. J.; Odlyzko, A. M., Gaussian unitary ensemble eigenvalues and Riemann \(\zeta\) function zeros: a nonlinear equation for a new statistic, Phys. Rev. E, 54, R4493-R4495, (1996)
[12] Herman, D.; Ong, T. T.; Usaj, G.; Mathur, H.; Baranger, H. U., Level spacings in random matrix theory and Coulomb blockade peaks in quantum dots, Phys. Rev. B, 76, (2007)
[13] Baltes, H. P.; Hilf, E. R., Spectra of Finite Systems, (1976), Zürich: Bibliographisches Institut, Zürich · Zbl 0346.35001
[14] Oganesyan, V.; Huse, D. A., Localization of interacting fermions at high temperature, Phys. Rev. B, 75, (2007)
[15] Atas, Y. Y.; Bogomolny, E.; Giraud, O.; Roux, G., Distribution of the ratio of consecutive level spacings in random matrix ensembles, Phys. Rev. Lett., 110, (2013)
[16] Atas, Y. Y.; Bogomolny, E.; Giraud, O.; Vivo, P.; Vivo, E., Joint probability densities of level spacing ratios in random matrices, J. Phys. A: Math. Theor., 46, (2013) · Zbl 1275.81044
[17] Chavda, N. D.; Deota, H. N.; Kota, V. K B., Poisson to GOE transition in the distribution of the ratio of consecutive level spacings, Phys. Lett. A, 378, 3012-3017, (2014) · Zbl 1298.81099
[18] D’Alessio, L.; Rigol, M., Long-time behavior of isolated periodically driven interacting lattice systems, Phys. Rev. X, 4, (2014)
[19] Khemani, V.; Chandran, A.; Kim, H.; Sondhi, S. L., Eigenstate thermalization and representative states on subsystems, Phys. Rev. E, 90, (2014)
[20] Porter, C. E., Statistical Theories of Spectra: Fluctuations, (1965), New York: Academic, New York
[21] Bohigas, O.; Giannoni, M. J.; Schmit, C., Spectral properties of the Laplacian and random matrix theories, J. Phys. Lett., 45, L1015-L1022, (1984)
[22] Wigner, E. P., Results and theory of resonance absorption, Conference on Neutron Physics by Time-of-Flight, 59-70, (1957), Oak Ridge, TN: Oak Ridge National Laboratory, Oak Ridge, TN
[23] Mehta, M. L., Random Matrices, (2004), Amsterdam: Elsevier, Amsterdam
[24] Mezzadri, F., How to generate random matrices from the classical compact groups, Not. Am. Math. Soc., 54, 592-604, (2007) · Zbl 1156.22004
[25] Sinai, Ya G., Dynamical systems with elastic reflections, Russ. Math. Surv., 25, 137-189, (1970) · Zbl 0263.58011
[26] Bunimovich, L. A., On the ergodic properties of nowhere dispersing billiards, Commun. Math. Phys., 65, 295-312, (1979) · Zbl 0421.58017
[27] Robnik, M., Classical dynamics of a family of billiards with analytic boundaries, J. Phys. A: Math. Gen., 16, 3971-3986, (1983) · Zbl 0622.70011
[28] Wojtkowski, M., Principles for the design of billiards with nonvanishing Lyapunov exponents, Commun. Math. Phys., 105, 391-414, (1986) · Zbl 0602.58029
[29] Markarian, R., Billiards with Pesin region of measure one, Commun. Math. Phys., 118, 87-97, (1988) · Zbl 0653.58015
[30] Bäcker, A.; Dullin, H. R., Symbolic dynamics and periodic orbits for the cardioid billiard, J. Phys. A: Math. Gen., 30, 1991-2020, (1997) · Zbl 0930.37002
[31] Szász, D., On the \(K\)-property of some planar hyperbolic billiards, Commun. Math. Phys., 145, 595-604, (1992) · Zbl 0760.58029
[32] Markarian, R., New ergodic billiards: exact results, Nonlinearity, 6, 819-841, (1993) · Zbl 0788.58034
[33] Liverani, C.; Wojtkowski, M. P.; Jones, C. K R. T., Ergodicity in Hamiltonian systems, Dynamics Reported, 130-202, (1995), Berlin: Springer, Berlin · Zbl 0824.58033
[34] Chernov, N. I.; Haskell, C., Nonuniformly hyperbolic K-systems are Bernoulli, Ergod. Theor. Dynam. Syst., 16, 19-44, (1996) · Zbl 0853.58081
[35] Prosen, T.; Robnik, M., (1995)
[36] Robnik, M., Quantising a generic family of billiards with analytic boundaries, J. Phys. A: Math. Gen., 17, 1049-1074, (1984) · Zbl 0553.58013
[37] Prosen, T.; Robnik, M., Energy level statistics in the transition region between integrability and chaos, J. Phys. A: Math. Gen., 26, 2371-2387, (1993) · Zbl 0781.58027
[38] Bäcker, A.; Steiner, F.; Stifter, P., Spectral statistics in the quantized cardioid billiard, Phys. Rev. E, 52, 2463-2472, (1995)
[39] Chirikov, B. V., A universal instability of many-dimensional oscillator systems, Phys. Rep., 52, 263-379, (1979)
[40] Gorodetski, A., On stochastic sea of the standard map, Commun. Math. Phys., 309, 155-192, (2012) · Zbl 1347.37049
[41] Berry, M. V.; Balazs, N. L.; Tabor, M.; Voros, A., Quantum maps, Ann. Phys., NY, 122, 26-63, (1979)
[42] Hannay, J. H.; Berry, M. V., Quantization of linear maps on a torus—Fresnel diffraction by a periodic grating, Physica D, 1, 267-290, (1980) · Zbl 1194.81107
[43] Chang, S. J.; Shi, K. J., Evolution and exact eigenstates of a resonant quantum system, Phys. Rev. A, 34, 7-22, (1986)
[44] Keating, J. P.; Mezzadri, F.; Robbins, J. M., Quantum boundary conditions for torus maps, Nonlinearity, 12, 579-591, (1999) · Zbl 0984.81048
[45] Degli Esposti, M.; Graffi, S., Mathematical aspects of quantum maps, The Mathematical Aspects of Quantum Maps, 49-90, (2003), Berlin: Springer, Berlin · Zbl 1058.81542
[46] Riemann, G. F B., Ueber die Anzahl der Primzahlen unter einer gegebenen Grösse, Mon.ber. Königliche Preussischen Akad. Wiss. Berl., 671-680, (1859)
[47] Mangoldt, H. V., Zur Verteilung der Nullstellen der Riemannschen Funktion \(\xi\)(t), Math. Ann., 60, 1-19, (1905) · JFM 36.0263.02
[48] Titchmarsh, E. C.; Heath-Brown, D. R., The Theory of the Riemann Zeta-Function, (1988), New York: Oxford University Press, New York
[49] Odlyzko, A. M., On the distribution of spacings between zeros of the zeta function, Math. Comput., 48, 273-308, (1987) · Zbl 0615.10049
[50] Odlyzko, A. M., Tables of zeros of the Riemann zeta function · Zbl 1022.11042
[51] Aurich, R.; Steiner, F., Energy-level statistics of the Hadamard-Gutzwiller ensemble, Physica D, 43, 155-180, (1990) · Zbl 0704.58039
[52] French, J. B.; Mello, P. A.; Pandey, A., Statistical properties of many-particle spectra. II. Two-point correlations and fluctuations, Ann. Phys., 113, 277-293, (1978)
[53] Aurich, R.; Bäcker, A.; Steiner, F., Mode fluctuations as fingerprints of chaotic and non-chaotic systems, Int. J. Mod. Phys. B, 11, 805-849, (1997)
[54] Bapat, R. B.; Beg, M. I., Order statistics for nonidentically distributed variables and permanents, Sankhyā: Indian J. Stati. A, 51, 79-93, (1989) · Zbl 0672.62060
[55] Tekur, S. H.; Bhosale, U. T.; Santhanam, M. S., Higher-order spacing ratios in random matrix theory and complex quantum systems, Phys. Rev. B, 98, (2018)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.